# SDR ASAA2019062869844

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 15,922 hours, 5,160 cycles
- System (JASC): 8011 · Engine Starter
- Part: Warning Light
- Condition: False Activation
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER #1 ENGINE START THE AMBER STARTER VALVE OPEN LIGHT REMAINED ILLUMINATED. GROUNDED - YES. MANUALLY CYCLED #1 ENGINE VALVE MULTIPLE TIMES WITH NO DEFECTS NOTED. STARTED #1 ENG REF B737-900 AMM 71-00-00. #1 ENG STARTED NORMALLY. WITH NORMAL CUTOUT AND START VALVE OPEN LITE EXTINGUISHED. OK FOR SERVICE.
